Browsing by Author Joshi, Nalini

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 20 of 61  next >
Issue DateTitleAuthor(s)Citation
2016Analytic solutions of q-P(A1) near its critical pointsJoshi, Nalini; Roffelsen, Pieter; Mathematics & Statistics; Mathematics & StatisticsAnalytic solutions of q-P(A1) near its critical points, Nonlinearity, vol.29, 12, 2016,pp 3696-3742
2004Analytical And Asymptotic Methods For Nonlinear Singularity Analysis: A Review And Extensions Of Tests For The Painlevé PropertyJoshi, Nalini; Halburd, R; Kruskal, M.D; Mathematics & StatisticsAnalytical And Asymptotic Methods For Nonlinear Singularity Analysis: A Review And Extensions Of Tests For The Painlevé Property in Integrability of Nonlinear Systems, Springer, 2004, pp. N/A-N/A
2016Asymptotic Behavior of the Fourth Painleve Transcendents in the Space of Initial ValuesJoshi, Nalini; Radnovic, Milena; Mathematics & Statistics; Mathematics & StatisticsAsymptotic Behavior of the Fourth Painleve Transcendents in the Space of Initial Values, Constructive Approximation, vol.44, 2, 2016,pp 195-231
2005Asymptotics for Extended Cellular AutomataJoshi, Nalini; Mathematics & StatisticsAsymptotics for Extended Cellular Automata, Recent Trends in Exponential Asymptotics RIMS Kôkyûroku, Vol. 1424, 2005, vol.1424,(),2005,pp 156-159
2005Backlund transformations for fourth Painleve hierarchiesJoshi, Nalini; Gordoa, Pilar R; Pickering, Andrew; Mathematics & StatisticsBacklund transformations for fourth Painleve hierarchies, Journal of Differential Equations, vol.217, 1, 2005,pp 124-153
2002Consistent composition of Backlund transformations produces confined mapsJoshi, Nalini; CRESSWELL, C.; Mathematics & StatisticsConsistent composition of Backlund transformations produces confined maps, Letters in Mathematical Physics, vol.61,(1),2002,pp 1-14
2006Deconstructing an integrable lattice equationJoshi, Nalini; Grammaticos, B; Ramani, A; Tamizhmani, T; Mathematics & StatisticsDeconstructing an integrable lattice equation, Journal of Physics A: Mathematical and General, vol.39, 8, 2006,pp L145-L149
2009Direct "Delay" Reductions of the Toda HierarchyJoshi, Nalini; Spicer, Paul; Mathematics & Statistics; Mathematics & StatisticsDirect "Delay" Reductions of the Toda Hierarchy, Journal of the Physical Society of Japan, vol.78,(9),2009,pp 094006-1-094006-5
2009Direct 'delay' reductions of the Toda equationJoshi, Nalini; Mathematics & StatisticsDirect 'delay' reductions of the Toda equation, Journal of Physics A: Mathematical and Theoretical, vol.42, 2, 2009,pp 1-8
2005The Dirichlet boundary value problem for real solutions of the first Painleve equation on segments in non-positive semi-axisJoshi, Nalini; Kitaev, A; Mathematics & StatisticsThe Dirichlet boundary value problem for real solutions of the first Painleve equation on segments in non-positive semi-axis, Journal fuer die Reine und Angewandte Mathematik: Crelle's journal, vol.583, N/A, 2005,pp 29-86
2017Elliptic Painlevé equations from next-nearest-neighbor translations on the E8(1) latticeJoshi, Nalini; Nakazono, Nobutaka; Mathematics & StatisticsElliptic Painlevé equations from next-nearest-neighbor translations on the E8(1) lattice, Journal of Physics A: Mathematical and Theoretical, vol.50, N/A, 2017,pp 1-17
2003Exact localized solutions of quintic discrete nonlinear Schrodinger equationJoshi, Nalini; Maruno, Ken-Ichi; Ohta, Yasuhiro; Mathematics & StatisticsExact localized solutions of quintic discrete nonlinear Schrodinger equation, Physics Letters. Section A: General, Atomic and Solid State Physics, vol.311,(2-3),2003,pp 214-220
2012Exact solutions of a q-discrete second Painlevé equation from its iso-monodromy deformation problem. II. Hypergeometric solutionsJoshi, Nalini; Shi, Yang; Mathematics & Statistics; Mathematics & StatisticsExact solutions of a q-discrete second Painlevé equation from its iso-monodromy deformation problem. II. Hypergeometric solutions, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Science, vol.468, 2146, 2012,pp 3247-3264
2011Exact solutions of a q-discrete second Painlevé equation from its iso-monodromy deformation problem: I. Rational solutionsJoshi, Nalini; Shi, Yang; Mathematics & Statistics; Mathematics & StatisticsExact solutions of a q-discrete second Painlevé equation from its iso-monodromy deformation problem: I. Rational solutions, Proceedings of the Royal Society of London. Mathematical, Physical and Engineering Sciences, vol.467, N/A, 2011,pp 3443-3468
2003Existence and uniqueness of tri-tronquee solutions of the second Painlevé hierarchyJoshi, Nalini; Mazzocco, Marta; Mathematics & StatisticsExistence and uniqueness of tri-tronquee solutions of the second Painlevé hierarchy, Nonlinearity, vol.16,(2),2003,pp 427-439
2009Existence and uniqueness of Tronquee solutions of the fourth-order Jimbo-Miwa second Painleve equationJoshi, Nalini; Morrison, Tegan; Mathematics & Statistics; Mathematics & StatisticsExistence and uniqueness of Tronquee solutions of the fourth-order Jimbo-Miwa second Painleve equation, Proceedings of the American Mathematical Society, vol.137, 6, 2009,pp 2005-2014
2006From integrable lattices to non-QRT mappingsJoshi, Nalini; Grammaticos, B; Ramani, A; Tamizhmani, T; Mathematics & StatisticsFrom integrable lattices to non-QRT mappings, Letters in Mathematical Physics, vol.78, 1, 2006,pp 27-37
2007The general theory of linear difference equations over the max-plus semi-ringJoshi, Nalini; Ormerod, Christopher; Mathematics & Statistics; Mathematics & StatisticsThe general theory of linear difference equations over the max-plus semi-ring, Studies in Applied Mathematics, vol.118,(1),2007,pp 85-97
2006Generalized Halphen systemsJoshi, Nalini; Pickering, Andrew; Mathematics & StatisticsGeneralized Halphen systems, Proceedings of the Royal Society of Edinburgh Section A (Mathematics), vol.136A,(6),2006,pp 1287-1301
2004Generating Function Associated With The Determinant Formula For The Solutions Of The Painlevé II EquationJoshi, Nalini; Kajiwara, Kenji; Mazzocco, Marta; Mathematics & StatisticsGenerating Function Associated With The Determinant Formula For The Solutions Of The Painlevé II Equation, Asterisque, vol.297,(2004),2004,pp 67-78